# SDR CA151002001

- Difficulty date: October 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 7,746 hours
- Engine: Ge CF343A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Part time: 7,710 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, LH HYDRAULIC ENGINE PUMP FAIL LIGHT CAME ON - PRESSURE 0 PSI AT NR 1 HYDRAULIC SYSTEM, AS REPORTED BY CREW. ON GROUND, FOUND EVIDENCE OF HYDRAULIC FLUID COMING FROM LH PYLON AND INSIDE AFT COMPARTMENT. FURTHER INVESTIGATION SHOWED LH HYDRAULIC PRESSURE HOSE IN PYLON (NR 1 SYSTEM) HAS WORN THE RUBBER MATERIAL ON CLAMP PN TA02208C010HD DOWN TO THE BARE METAL, THE METAL PART OF CLAMP HAD DAMAGED THE HOSE AND CHAFFED THROUGH, LEADING TO LOSS OF HYDRAULIC FLUID.   CLAMP PN TA02208C010HD NOT FOUND IN IPC FOR HYDRAULIC HOSE. SAME CLAMP PN (BUT DIFFERENT SIZE) ALSO INSTALLED ON THE HYDRAULIC RETURN LINE. CLAMP PART NUMBER SHOULD BE M85052-2-XX PER IPC 29-10-00. INSPECTED RH PYLON (NR 2 SYSTEM) PRECAUTIONARY, FOUND NO HOSE DAMAGED BUT ALSO NOTED WRONG CLAMP INSTALLED ON PRESSURE AND RETURN HYDRAULIC HOSES.
